Minocycline-induced drug reaction with eosinophilia and systemic symptoms (DRESS) masquerading as acute leukemia.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) is an idiosyncratic drug reaction characterized by fever, rash, and lymphadenopathy associated with atypical lymphocytosis and eosinophilia. Visceral organ involvement is also seen and hence it often mimics hematolymphoid malignancies. A 19-year-old girl presented with generalized pruritic rash, fever, lymphadenopathy, and lymphocytosis. Subsequently, she developed respiratory distress with a fall in SpO 2 . Flow cytometry, bone marrow studies, and infectious workup were normal. Skin biopsy and clinical assessment criteria established the diagnosis of DRESS secondary to minocycline intake. Discontinuation of the offending drug is most important to abet the hypersensitivity reaction. Visceral organ involvement requires the use of steroids and immunosuppressive agents. Our patient responded well to treatment and is presently symptom-free and on follow-up for the last 6 months.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.